# SDR SWAA2020042043325

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 58,698 hours, 29,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

**EMERGENCY LIGHT INOP AT SEAT 14ABC. / RELAMPED AND OPS CHECKED THE EMERGECY LIGHT AT SEAT 14ABC IAW AMM 33-51-03. CHECK GOOD
